Generalized Strong Commutativity Preserving Centralizers of Semiprime Γ- Rings

Authors

  • Shahed Ali Hamil Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Abdulrahman H. Majeed Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2019.60.10.16

Keywords:

Γ-ring, semiprime Γ-ring, generalized strong commutativity preserving right centralizer, generalized strong Cocommutativity preserving right centralizer

Abstract

     In this paper, we introduce the concept of generalized strong commutativity (Cocommutativity) preserving right centralizers on a subset of a Γ-ring. And we generalize some results of a classical ring to a gamma ring.

Downloads

Download data is not yet available.

Downloads

Published

2019-10-28

Issue

Section

Mathematics

How to Cite

Generalized Strong Commutativity Preserving Centralizers of Semiprime Γ- Rings. (2019). Iraqi Journal of Science, 60(10), 2223-2228. https://doi.org/10.24996/ijs.2019.60.10.16

Similar Articles

1-10 of 4057

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)

1 2 > >>